MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE¿ ELITE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE¿ ELITE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067940000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
During procedure team attempted to use the lithovue elite -single use digital flexible ureteroscope.Sensor for water pressure stopped working mid case.Could not be corrected.Scope and box saved.Boston scientific: ref# m006794000, lot# 37817017, exp:10/28/26.Gtin# (b)(4).

Brand Name
LITHOVUE¿ ELITE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key25407882
Report Number25407882
Device Sequence Number21407969
Product Code FGB
UDI-Device Identifier08714729997337
UDI-Public(01)08714729997337
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
Report Date (Section F) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067940000
Device Catalogue NumberM0067940000
Device Lot Number37817017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/29/2026